# SDR 06FDEA03947

- Difficulty date: November 11, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11
- Aircraft serial: 48447
- Aircraft time: 73,318 hours, 12,329 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E BEADED DOUBLER FOUND CRACK AT XORS 636-643.  REPAIRED   AS PER   SRM 57-10-00 FIGURE 25 VOLUME I. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
